MathSciNet Relay Station
MathSciNet bibliographic data
MR1857201 37B05 (37B45 54H20)
Murinová, Elena Generic chaos in metric spaces. Acta Univ. M. Belii Ser. Math. No. 8 (2000), 43–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement